# SDR UPS99231074

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPARTMENT, BS1183 BULKHEAD, VERTICAL STIFFENER, RBL 8 HAS CRACK INDICATION, TOP OF STRINGER, OUTBOARD SIDE OF STIFFENER.  HFEC INSPECTED AND VERIFIED CRACK INDICATION AT TOP OF STIFFENER RBL 8, BS 1183, LENGTH 1.25 INCH IAW NDT MANUAL PART 6, 51-00-00, FIG 4.  REMOVED AND REPLACED VERTICAL STIFFENER RBL 8 AT AFT CARGO COMT BULKHEAD IAW BOEING TELEX UPS-MIA-99-0000214 AVITAS ENGINEERING RO 99AVHM.077RO-1 AND UPS E.O.727-53-2201.
